RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 816–819 (Mi dan33513)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

The adiabatic hypothesis in axiomatic field theory

B. V. Medvedev, M. K. Polivanov


Full text: PDF file (554 kB)

Bibliographic databases:

Document Type: Article
UDC: 530.145.1
Presented: N. N. Bogolyubov
Received: 09.02.1967

Citation: B. V. Medvedev, M. K. Polivanov, “The adiabatic hypothesis in axiomatic field theory”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 816–819

Citation in format AMSBIB
\Bibitem{MedPol67}
\by B.~V.~Medvedev, M.~K.~Polivanov
\paper The adiabatic hypothesis in axiomatic field theory
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 816--819
\mathnet{http://mi.mathnet.ru/dan33513}
\zmath{https://zbmath.org/?q=an:0172.56801}


Linking options:
  • http://mi.mathnet.ru/eng/dan33513
  • http://mi.mathnet.ru/eng/dan/v177/i4/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Pavlov, G. A. Tavluev, “Interaction Hamiltonian in quantum field theory”, Theoret. and Math. Phys., 9:1 (1971), 993–996  mathnet  crossref
    2. B. V. Medvedev, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Method of extended $S$-matrix in quantum field theory”, Theoret. and Math. Phys., 13:1 (1972), 939–964  mathnet  crossref  mathscinet
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019